# SDR DALA2025092306949

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 15,766 hours, 7,041 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1007, OVEN 104 IN FWD GALLEY WAS USED TO WARM UP BREAD FOR ONLY 5 MINUTES. STARTED TO SMELL AN ELECTRICAL BURNING SMELL, THEN THE SCREEN GAVE AN ERROR MESSAGE. SHUT OVEN 104 DOWN. CORRECTIVE ACTION: REPLACED OVEN 104 REF A321 AMM 25-35-19. OPS CHK NML. OVEN PERFORMED ENTIRE HIGH CYCLE. PERFORMED GVI OF OVEN POWER HARNESS. NO FAULTS NOTED. (LP 1211196)
